Journal article icon

Journal article

Hierarchical zonotopal power ideals

Abstract:

Zonotopal algebra deals with ideals and vector spaces of polynomials that are related to several combinatorial and geometric structures defined by a finite sequence of vectors. Given such a sequence X, an integer k≥ - 1 and an upper set in the lattice of flats of the matroid defined by X, we define and study the associated hierarchical zonotopal power ideal. This ideal is generated by powers of linear forms. Its Hilbert series depends only on the matroid structure of X. Via the Tutte polynomi...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.ejc.2012.01.004

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
EUROPEAN JOURNAL OF COMBINATORICS
Volume:
33
Issue:
6
Pages:
1120-1141
Publication date:
2012-08-05
DOI:
ISSN:
0195-6698
URN:
uuid:56518938-80df-4c00-9215-3244ec4eff69
Source identifiers:
394819
Local pid:
pubs:394819
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP